# SDR CA970930014

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damage
- Location: Prop Le
- Part time: 1,506 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. STONE DAMAGE WAS FOUND ON THE LEADING EDGE AND FACE OF THE BLADE
